# SDR 2005FA0000765

- Difficulty date: May 3, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N8461T
- Make and model: Piper PA-28-161
- Aircraft serial: 288216057
- Aircraft time: 9,168 hours
- Engine: Lyc O360*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Tab
- Part number: 63585003
- Condition: Cracked
- Part time: 9,168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT TRIM TABS CRACKED AT IB LOCATION WHERE THEY ARE CONNECTED TOGETHER.  SKINS AND IB RIBS WERE CRACKED ABOUT 1 INCH ON RIBS AND SKINS.
